# SDR VTZA98224

- Difficulty date: June 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N496UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 900
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C771075
- Condition: Out Of Adjust
- Location: Lt/Rt Wings
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD - FLT 6243 - DURING CLIMB AT 6243 HOURS ON 6-24-98, AIRCRAFT MADE AN UNSCHEDULED LANDING AT IAD DUE TO LT STALL WARNING AND STICK SHAKER INTERMITTENT.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND ADJUSTED LIFT TRANSDUCER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (X)
